Skip to Content

Is tramadol addictive and can it cause mood swings ?

This question has also been asked and answered here: Is Tramadol Addictive?

Responses (4)

Anonymous 24 Jan 2011

Yes on both counts. It is an opoid that was previously thought to be NON addictive, but has proven otherwise and it also acts like an SSNRI, and that could be causing the mood swings. Please do NOT stop this medication suddenly if you have been on it a while or are at a high dose. Talk to your doctor is you are having problems on it, so you can safely be tapered off if you are having problems or think you are dependent on it.

Anonymous 24 Jan 2011

I agree with patti on both questions. Tramadol can also cause seizures if stopped cold turkey.
Best wishes,
sweetlemon

Psyched 25 Jan 2011

You ladies rock!

stealthk07 25 Jan 2011

Yes and Yes

christineATU 25 Jan 2011

I concur. Not only is it addictive and may cause mood swings, as Patti indicated, could provoke seizures if stopped abruptly.
Please be safe and discuss this with your doctor.
best wishes,
chris

caringsonbj 25 Jan 2011

since it has opiod properties (as I remember) then it has the ability to cause either one of those things to happen, if they continue or get worse you may need to discuss this with your doctor best wishes, Billy (caringsonbj)

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions